# SDR 58279

- Difficulty date: January 26, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N23YV
- Make and model: Beech 1900D
- Aircraft serial: UE23
- Aircraft time: 20,931 hours, 29,589 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311701101
- Condition: Malfunctioned
- Location: Nr 2 Engine Comp
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING NR 2 ENGINE BEGAN COMPRESSOR STALL CAUSING ERRATIC TORQUE READINGS AND FLAMES TO BE EMITTED FROM EXHAUST STACKS.  CREW DECLARED EMERGENCY.  AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED NR 2 ENG BLEED VALVE, OPS CHECK NORMAL.
